# SDR ASAA0480595

- Difficulty date: December 7, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59568791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK-FORWARD ENTRY DOOR JAMB WEB AFT SIDE AT CRACKED.  REMOVED DAMAGE, INSTALLED REPAIR FILLER AND DOUBLER.(K)
